Choice functions and upper choice functions

No Thumbnail Available
Authors
Mordeson, J. N.
Clark, T. D.
Larson, J. M.
Wierman, M. J.
Issue Date
2008
Type
Journal Article
Language
Keywords
Research Projects
Organizational Units
Journal Issue
Alternative Title
Abstract
Description
Citation
Mordeson, J. N.; Clark, T. D.; Larson, J. M.; Wierman, M. J. Choice functions and upper choice functions. New Mathematics and Natural Computation. 2008. 4(2):177-190.
Publisher
License
Journal
Volume
Issue
PubMed ID
DOI
ISSN
1793-0057
1793-0057
EISSN